# SDR YYBR2015040100118

- Difficulty date: March 11, 2015
- Submitted: April 1, 2015
- Operation: General aviation
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Condition: Contaminated
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FERROUS METAL CONTAMINATION INSIDE SEVERAL ENGINE OIL COOLERS THAT WERE O/H.  THE CONTAMINATION WAS DISCOVERED DURING AN ENGINE TEST RUN AND EXAMINATION OF THE ENGINE OIL FILTER IT WAS DISCOVERED THAT THE SOURCE OF THE METAL IN THE OIL FILTER WAS CAUSED BY CONTAMINATION OF THE OIL COOLER.  WE FLUSHED MORE OIL COOLERS THAT WE HAD RECEIVED AS O/H AND FOUND FORME CONTAMINATION.  REPAIR VENDOR HAS BEEN CONTACTED AND AS OF THE DATE OF THIS REPORT, WE HAVE HAD NO RESPONSE FROM THEM.
